# SDR 2006UALA01065

- Difficulty date: June 3, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 33,222 hours, 11,598 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT EXPERIENCED ELECTRIC SHOCK IN AFT GALLEY POSSIBLY DURING GEN TRANSFER AT SECOND.   UNABLE TO DUPLICATE EVENT AND NO DEFECTS FOUND.
